# SDR ASMF200509001

- Difficulty date: September 1, 2005
- Submitted: September 2, 2005
- Operation: Air carrier
- Aircraft: N804AM
- Make and model: Boeing 757-2Q8
- Aircraft serial: 26271
- Aircraft time: 36,549 hours, 14,335 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Condition: Failed
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

AIRCRAFT RETURNED TO PLATFORM AS A CONSEQUENCE OF DURING PUSHBACK, THE AIR CONDITION PACKAGE FAILED WITH EICAS MESSAGES OF RIGHT ENGINE PURGE VALVE DID NOT OPERATE. REPORT WAS DEFERRED IAW MEL 36-11-1.
